# SDR QXEA200800913

- Difficulty date: August 17, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,454 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK RT INBD SEAT TRACK NR 13 HAS LIGHT CORROSION AT X419.  BLENDED CORROSION REF 8/4-53-884 PG 6 STEP 1.  MAX MATERIAL REMOVED .024".  BLEND WITHIN LIMITS.  HFEC INSP IAW RD 8/4-53-884.  D8-400 NDTM PART 6, 51-00-01, NO CRACKS NOTED.  TREATED BLENDED AREA REF RD 8/4-53-884.
